A REMARK ON KAKEYA PROBLEM

被引:2
|
作者
BLANK, AA
机构
来源
AMERICAN MATHEMATICAL MONTHLY | 1963年 / 70卷 / 07期
关键词
D O I
10.2307/2312250
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:706 / &
相关论文
共 50 条
  • [1] KAKEYA PROBLEM
    BESICOVITCH, AS
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1963, 70 (07): : 697 - &
  • [2] The inverse Kakeya problem
    Cabello, Sergio
    Cheong, Otfried
    Dobbins, Michael Gene
    [J]. PERIODICA MATHEMATICA HUNGARICA, 2022, 84 (01) : 70 - 75
  • [3] The inverse Kakeya problem
    Sergio Cabello
    Otfried Cheong
    Michael Gene Dobbins
    [J]. Periodica Mathematica Hungarica, 2022, 84 : 70 - 75
  • [4] The reverse Kakeya problem
    Bae, Sang Won
    Cabello, Sergio
    Cheong, Otfried
    Choi, Yoonsung
    Stehn, Fabian
    Yoon, Sang Duk
    [J]. ADVANCES IN GEOMETRY, 2021, 21 (01) : 75 - 84
  • [5] On a variant of the Kakeya problem in R
    Deng, Yu-long
    Hu, Caihong
    Long, Shunchao
    Tang, Tai-Man
    Thuswaldner, Joerg
    Xi, Lifeng
    [J]. ARCHIV DER MATHEMATIK, 2013, 101 (04) : 395 - 400
  • [6] A Generalization of the Convex Kakeya Problem
    Hee-Kap Ahn
    Sang Won Bae
    Otfried Cheong
    Joachim Gudmundsson
    Takeshi Tokuyama
    Antoine Vigneron
    [J]. Algorithmica, 2014, 70 : 152 - 170
  • [7] On some variants of the Kakeya problem
    Kolasa, L
    Wolff, T
    [J]. PACIFIC JOURNAL OF MATHEMATICS, 1999, 190 (01) : 111 - 154
  • [8] A Generalization of the Convex Kakeya Problem
    Ahn, Hee-Kap
    Bae, Sang Won
    Cheong, Otfried
    Gudmundsson, Joachim
    Tokuyama, Takeshi
    Vigneron, Antoine
    [J]. LATIN 2012: THEORETICAL INFORMATICS, 2012, 7256 : 1 - 12
  • [9] The finite field Kakeya problem
    Rogers, KM
    [J]. AMERICAN MATHEMATICAL MONTHLY, 2001, 108 (08): : 756 - 759
  • [10] ON A KAKEYA-TYPE PROBLEM
    Freiman, Gregory A.
    Stanchescu, Yonutz V.
    [J]. FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI, 2007, 37 (01) : 131 - 148